| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a casing/condition (moisture ingress) issue.The reporter was not able to provide further information during the initial complaint.Customer technical support made attempts to contact the reporter for additional information and troubleshooting, without success.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10-may-2018 with the following findings: visible moisture corrosion was observed in the battery compartment.The battery compartment was seen to be cracked on the left side of the grip pad.A leak test failed due to a leak from the battery compartment crack.The pump case was opened and no moisture was found inside.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.